# SDR CA021024005

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Tie
- Part number: 697070212
- Condition: Shorted
- Location: Prop De-Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED PROP OVERSPEED 1060 RPM, NR 1 PEC CAUTION LIGHT AND POWERPLANT MESSAGE. POWER LEVER  RETARDED TOWARDS FLIGHT IDLE, NO EFFECT. ACC. QRH ENGINE FAIL / FIRE / SHUTDOWN COMPLETED ON LT (NR 1) ENGINE.  MTCE CHECKED FAULT CODES IN CDS, FC 160-LOCAL NP MPU EXTRA PULSES,  FC 999-NO DISPATCH -FC IN PEC.  FSR OPENED LT HORSE COLLAR TO INSPECT DE-ICING BUSS TIES, FOUND ONE BUSS TIE SHEARED OFF BY CONTACT WITH MPU HOUSING AND EVIDENCE OF HEAT DAMAGE TO BUSS TIE AND PROPELLER BULKHEAD ( 30 MM), SHORTING WITH PROP DE-ICE ON. OPERATOR IS AWARE OF DH8-400-SL-61-002 AND DOWTY SL FOR FC 160. REPAIR TO PROPELLER BACKPLATE / BULKHEAD PERFORMED AS PER DOWTY CONCESSION LETTER.
